# SDR HEED072216

- Difficulty date: March 14, 2001
- Submitted: April 17, 2001
- Operation: General aviation
- Aircraft: N89H
- Make and model: Skrsky S76C
- Aircraft serial: 760406
- Aircraft time: 5,148 hours
- Engine: Tmeca ARRIEL1S1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1S1
- Part serial: 15054
- Condition: Making Metal
- Location: Engine Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GENERATING METAL AT THE ACCESSORY MAG PLUG. REPLACED UNIT.
